Open Access
Translator Disclaimer
March, 2005 Infinitesimal Deformations and Stability of Singular Legendre Submanifolds
Go-O Ishikawa
Asian J. Math. 9(1): 133-166 (March, 2005).

Abstract

We give the characterization of Arnold-Mather type for stable singular Legendre immersions in connection with the classification problem. The most important building block of the theory is providing a module structure on the space of infinitesimal integral deformations by means of the notion of natural liftings of differential systems and of contact Hamiltonian vector fields.

Citation

Download Citation

Go-O Ishikawa. "Infinitesimal Deformations and Stability of Singular Legendre Submanifolds." Asian J. Math. 9 (1) 133 - 166, March, 2005.

Information

Published: March, 2005
First available in Project Euclid: 13 June 2005

zbMATH: 1086.58022
MathSciNet: MR2150696

Rights: Copyright © 2005 International Press of Boston

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.9 • No. 1 • March, 2005
Back to Top